American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jonathan Eckhardt and Gerald Teschl. Uniqueness results for one-dimensional Schr\"odinger operators with purely discrete spectra. Trans. Amer. Math. Soc. 365 (2013) 3923-3942.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Fischer and Christian Remling. The absolutely continuous spectrum of discrete canonical systems. Trans. Amer. Math. Soc. 361 (2009) 793-818. MR 2452825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Denisov and S. Kupin. On the singular spectrum of Schrödinger operators with decaying potential. Trans. Amer. Math. Soc. 357 (2005) 1525-1544. MR 2115375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kevin Haertzen, Qingkai Kong, Hongyou Wu and Anton Zettl. Geometric aspects of Sturm-Liouville problems II. Space of boundary conditions for left-definiteness. Trans. Amer. Math. Soc. 356 (2004) 135-157. MR 2020027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. N. Everitt and L. Markus. Complex symplectic geometry with applications to ordinary differential operators. Trans. Amer. Math. Soc. 351 (1999) 4905-4945. MR 1637066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Carlson. Inverse eigenvalue problems on directed graphs. Trans. Amer. Math. Soc. 351 (1999) 4069-4088. MR 1473434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. L. Vaninsky. A convexity theorem in the scattering theory for the Dirac operator. Trans. Amer. Math. Soc. 350 (1998) 1895-1911. MR 1467476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Gesztesy and B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 348 (1996) 349-373. MR 1329533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] I. H. Jung, K. H. Kwon, D. W. Lee and L. L. Littlejohn. Sobolev orthogonal polynomials and spectral differential equations . Trans. Amer. Math. Soc. 347 (1995) 3629-3643. MR 1308015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1